# SDR CHQA20121023388

- Difficulty date: October 23, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 26,050 hours, 21,140 cycles
- Engine: Allsn AE3007A
- Engine time: 20,889 hours, 19,440 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Noisy
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER GEAR RETRACTION, THERE WAS NOISE COMING FROM THE NOSE LANDING GEAR.  ALL GEAR INDICATIONS SHOWED THE GEAR AS LOCKED AND UP.  THE CREW ELECTED TO RETURN TO FIELD.  WHEN THE LANDING GEAR WAS SELECTED DOWN ALL GEAR INDICATIONS SHOWED DOWN AND LOCKED.  THE NOISE DID NOT CHANGE ONCE THE LANDING GEAR WAS LOWERED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED SEVERAL LANDING GEAR SWINGS AND THE DISCREPANCY COULD NOT BE DUPLICATED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
